Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of British ColumbiaIt may take a month or so after you begin the immunization sequence for HBV to get measurable immunity, although you should still get the 3 injections at month 0, 1 and 6. If treatment is ever needed, many drugs are now available, such as... Read more »
Brown UniversityHepatitis B can cause scarring of the liver, called cirrhosis. Once we have cirrhosis of the liver, other parts of our bodies, including our kidneys, can give out. Our bodies can get sick in a number of ways as the cirrhosis progresses. Hepatitis B... Read more »
New York University, School of MedicineHepatitis C is a leading cause of death in HIV patients nowadays. Her hepatitis C is likely to progress twice as fast in the presence of HIV. The GI doc is correct. She should probably have a liver biopsy and be treated like anyone else. However,... Read more »
Tufts University School of MedicineInterferon can cause headaches, irritability, depression, and decreased concentration among other symptoms. You will want to be able to easily contact your physician should you begin to have any significant symptoms - particularly those related to... Read more »
Connect With Others
Posted by statusCunknown, 1 ReplyHi, I'm new to this board and wanted to take this opportunity to introduce myself.
My name is Shari and I am not infected with HIV, (this by shear luck only). I AM infected with Hepatitis C and the virus has caused severe damage to my liver.
Over 5... Read more »
Posted by AnonymousHOLA NESESITO HACER ALGO POR MI HIGADO, MI DOCTOR ME SUGERIO TRATAR CON INTERFERON. EL PROBLEMA ES QUE MIS DEFENSAS SUBEN Y BAJAN Y COMO LEI INTERFERON TIENE MUCHOS SIDES EFFECTS. TAMBIEN HACE TRES ANOS ME ENFERME Y ME DIO P.M.L USE INTEFERON TODOS... Read more »
Posted by Anonymous, 2 RepliesI'm a 26 yr old male that was born with Hepatitis B. I'm in a monogamous relationship with my girlfriend, who is vaccinated with the Hep B vaccine.
We have been searching ALL OVER -- the internet, contacting the CDC, asking our physicians -- for a... Read more »
Posted by brendaelisa, 4 RepliesDoes anybody knows if kaletra's side effect is excesive diharrea.
My cousin has hiv-type 1 and we are giving him Kaletra but it is giving him a masive diharrea and he got a cut on his rectum.
He has diabetes is 44 yeras old. and all this is new for us... Read more »
Guides for People With HIV